Advertisement

The Ramanujan Journal

, Volume 48, Issue 1, pp 47–62 | Cite as

Analytic and arithmetic properties of the \((\Gamma ,\chi )\)-automorphic reproducing kernel function and associated Hermite–Gauss series

  • A. El Fardi
  • A. GhanmiEmail author
  • L. Imlal
  • M. Souid El Ainin
Article
  • 45 Downloads

Abstract

We consider the reproducing kernel function of the theta Bargmann–Fock Hilbert space associated with given full-rank lattice and pseudo-character, and we deal with some of its analytical and arithmetical properties. Specially, the distribution and the discreteness of its zeros are examined. The analytic sets of zeros of the theta Bargmann–Fock space inside a given fundamental cell is characterized and shown to be finite and of cardinal less or equal to its dimension. Moreover, we obtain some remarkable lattice sums by evaluating the so-called complex Hermite–Gauss coefficients. Some of them generalize some of the arithmetic identities given by Perelomov in the framework of coherent states for the specific case of von Neumann lattice. Such complex Hermite–Gauss coefficients are nontrivial examples of the so-called lattice’s functions according the Serre terminology. The perfect use of the basic properties of the complex Hermite polynomials is crucial in this framework.

Keywords

Theta Bargmann–Fock space Weierstrass \(\sigma \)-function Automorphic reproducing kernel function Von Neumann lattice Poincaré series Hermite–Gauss series Lattice sums Complex Hermite polynomials 

References

  1. 1.
    Boon, M., Zak, J.: Coherent states and lattice sums. J. Math. Phys. 19(11), 2308–2311 (1978)CrossRefGoogle Scholar
  2. 2.
    Bump, D., Pekker, A.: On the dimension of Theta functions. Proc. Am. Math. Soc. 130(12), 3473–3481 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Frobenius, G.: Ber die Grundlagen der Theorie der Jacobischen Functionen. J. Reine Angew. Math. 97, 188–223 (1884)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Ghanmi, A.: A class of generalized complex Hermite polynomials. J. Math. Anal. Appl. 340(2), 1395–1406 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ghanmi, A., Intissar, A.: Landau $(\Gamma,\chi )$-automorphic functions on $\mathbb{C}^n$ of magnitude $\nu $. J. Math. Phys. 49(8), 083503 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Ghanmi, A., Intissar, A.: Construction of concrete orthonormal basis for $(L^{2},\Gamma,\chi )$-theta functions associated to discrete subgroups of rank one in ($\mathbb{C}$,+). J. Math. Phys. 54(6), 063514 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ghanmi, A., Hantout, Y., Intissar, A.: Series and integral representations of the Taylor coefficients of the Weierstrass sigma-function. Ramanujan J. 34(3), 429–442 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hejhal, D.A.: Kernel functions, Poincaré series, and LVA. In: In the Tradition of Ahlfors and Bers (Stony Brook, NY, 1998). Contemp. Math. vol. 256, pp. 173–201. American Mathematical Society, Providence (2000)Google Scholar
  9. 9.
    Igusa, J.: Theta Functions. Springer, New York (1972)CrossRefzbMATHGoogle Scholar
  10. 10.
    Intissar, A.: A short note on the chaoticity of a weight shift on concrete orthonormal basis associated to some Fock–Bargmann space. J. Math. Phys. 55(1), 011502 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Intissar, A.: On the chaoticity of some tensor product weighted backward shift operators acting on some tensor product Fock-Bargmann spaces. Complex Anal. Oper. Theory 10(7), 1411–426 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Lang, S.: Introduction to Algebraic and Abelian Functions, 2nd edn. Springer, New York (1982)CrossRefzbMATHGoogle Scholar
  13. 13.
    Lawden, D.F.: Elliptic functions and applications, vol. 80. Springer, Berlin (2013)zbMATHGoogle Scholar
  14. 14.
    Mumford, D.: Tata lectures on theta. I (1974)Google Scholar
  15. 15.
    Perelomov, A.M.: Remark on the completeness of the coherent state system. Teoret. Mat. Fiz. 6(2), 213–224 (1971). math-ph/0210005MathSciNetGoogle Scholar
  16. 16.
    Polishchuk, A.: Abelian Varieties, Theta Functions and the Fourier Transform. Cambridge University Press, Cambridge (2003)CrossRefzbMATHGoogle Scholar
  17. 17.
    Selberg, A.: Automorphic functions and integral operators. In: Seminars on Analytic Functions II, Institute for Advanced Study: 152–161. Article 28 in Selberg. Collected Works, vol. 1989, pp. 464–468. Springer, Berlin (1957)Google Scholar
  18. 18.
    Serre, J.-P.: A Course in Arithmetic. Springer, New York (1973). Graduate Texts in Mathematics, No. 7Google Scholar
  19. 19.
    Swinnerton-Dyer, H.: Analytic Theory of Abelian Varieties. Cambridge University, Cambridge (1974)CrossRefzbMATHGoogle Scholar
  20. 20.
    von Neumann, J.: Mathematical Foundations of Quantum Mechanics. Princeton University, Princeton (1955)zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.CeReMAR, A.G.S. - L.A.M.A., Department of Mathematics, Faculty of SciencesMohammed V University in RabatRabatMorocco
  2. 2.Faculty of Law, Economic and Social SciencesIbn Zohr University of AgadirAgadirMorocco

Personalised recommendations